Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abdominal pain after drinking beer, frequent urination. What is the likely cause?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9083 Questions
Hi I'm 29 5 ft 8 and 10 1/2 stone, no related medical history, H receive pains in my sides when I drink beer, I do not have 2 drink much for this to happen, maybe only a pint or so, i often have to pee well over average when drinking beer, what is the likely cause? thanks
Posted Wed, 11 Apr 2012 in Abdominal Pain
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
Increased frequency of micturition is a normal physiological response of beer as it acts like a mild diuretic.
The pain in the sides of abdomen after drinking beer might be related to excessive acid production in the stomach or liver problem.
Do not take alcohol on an empty stomach. It is best to consume it after a fatty meal.
To rule out any organic cause of the pain you can get an ultrasound scan and liver enzymes evaluated under the guidance of your physician.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor